Publications > Artigos em Revistas Internacionais

A Short Note on the Gi/geo/1 Queueing System

Pacheco, António; Samanta, S. K.; Chaudhry, M. L.

Statistics & Probability Letters, 82(2) (2012), 268-273

In this paper, we present the steady-state system-length distributions at intermediate, outside observer’s, post-departure and pre-service completion epochs for the GI/Geo/1GI/Geo/1 queue. It is also shown that in the limiting case, the results given in this paper tend to the continuous-time counterpart.